Taiwanese Journal of Mathematics

On Vector Equilibrium Problems and Applications

Adela Capătă and Gábor Kassay

Full-text: Open access

Abstract

The main purpose of this paper is the study of sufficient conditions for the existence of solutions of vector equilibrium problems. Our main results permit to obtain some existence results already established for the scalar case and, to provide some applications in the area of vector optimization and vector saddle point problems.

Article information

Source
Taiwanese J. Math., Volume 15, Number 1 (2011), 365-380.

Dates
First available in Project Euclid: 18 July 2017

Permanent link to this document
https://projecteuclid.org/euclid.twjm/1500406180

Digital Object Identifier
doi:10.11650/twjm/1500406180

Mathematical Reviews number (MathSciNet)
MR2780290

Zentralblatt MATH identifier
1247.90261

Subjects
Primary: 90C47: Minimax problems [See also 49K35] 49J35: Minimax problems

Keywords
vector equilibrium problem cone-lower semicontinuity subconvexlike function cone-saddle point

Citation

Capătă, Adela; Kassay, Gábor. On Vector Equilibrium Problems and Applications. Taiwanese J. Math. 15 (2011), no. 1, 365--380. doi:10.11650/twjm/1500406180. https://projecteuclid.org/euclid.twjm/1500406180


Export citation

References

  • M. Bianchi and R. Pini, A note on equilibrium problems with properly quasimonotone bifunctions, J. Global Optim., 20 (2001), 67-76.
  • M. Bianchi and R. Pini, Coercivity conditions for equilibrium problems, J. Optim. Theory Appl., 124 (2005), 79-92.
  • M. Bianchi and S. Schaible, Generalized monotone bifunctions and equilibrium problems, J. Optim. Theory Appl., 90 (1996), 31-43.
  • M. Bianchi, G. Kassay and R. Pini, Ekeland's principle for vector equilibrium problems, Nonlinear Analysis, 66 (2007), 1454-1464.
  • E. Blum and W. Oettli, From optimization and variational inequalities to equilibrium problems, Math. Stud., 63 (1994), 123-145.
  • J. Borwein, J. Penot and M. Théra, Conjugate convex operators, J. Math. Anal. Appl., 102 (1984), 339-414.
  • Dinh The Luc, Lecture Notes in Economics and Mathematical Systems, Theory of Vector Optimization, Springer-Verlag, Berlin, 1989.
  • A. N. Iusem, G. Kassay and W. Sosa, On certain conditions for the existence of solutions of equlibrium problems, Mathematical Programming, Ser. B, 116 (2009), 259-273.
  • V. Jeyakumar, A generalization of a minimax theorem of Fan via a theorem of the alternative, Journal of Optimization Theory and Applications, 48(3) (1986), 525-533.
  • G. Kassay and J. Kolumbán, On a generalized sup-inf problem, J. Optim. Theory Appl., 91 (1996), 651-670.
  • G. Kassay, The equilibrium problem and related topics, Risoprint Cluj-Napoca, 2000.
  • S. Paeck, Convexlike and concavelike conditions in alternative, minimax, and minimization theorems, Journal of Optimization Theory and Applications, 74(2) (1992), 317-332.
  • W. Rudin, Functional Analysis, McGraw-Hill, 1973.
  • T. Tanaka, Generalized semicontinuity and existence theorems for cone saddle points, Appl. Math. Optim., 36(3) (1997), 313-322.
  • M. Théra, Études des fonctions convexes vectoriellles semi-continues, Thèse de 3$^\textrm{e}$ cycle, Université de Pau, 1978.